MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HBALC GEN. 3; ASSAY, GLYCOSYLATED HEMOGLOBIN

ROCHE DIAGNOSTICS TINA-QUANT HBALC GEN. 3; ASSAY, GLYCOSYLATED HEMOGLOBIN
Catalog Number 05336163190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable tina-quant hbalc gen.3 results for one patient from the cobas 6000 c501 module that did not match the patient's clinical picture.The result from the first sample was 6.9 %.The repeat result from the same tube approximately one hour later was 6.9 %.The result was reported outside of the laboratory and the doctors treating her believed the result was not compatible with her clinical history.On (b)(6) 2024, the result from a second sample from the patient was 5.7 %.
 
Additional Manufacturer Narrative
The cobas 6000 c501 module serial number was (b)(6).The calibration data, qc data, and analyzer alarm trace did not indicate technical problems.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
TINA-QUANT HBALC GEN. 3
Common Device Name
ASSAY, GLYCOSYLATED HEMOGLOBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19105846
Report Number1823260-2024-01153
Device Sequence Number7705107
Product Code LCP
UDI-Device Identifier04015630926275
UDI-Public04015630926275
Combination Product (Y/N)Y
Initial Reporter CountryGR
PMA/510(K) Number
K102914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number05336163190
Device Lot Number76516101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2024
Initial Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROSVASTATIN; VENLAFAXIN
Patient Age57 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite